# SDR GLBA2001017

- Difficulty date: January 27, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N210UX
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 11,873 hours, 15,093 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCK - LEFT BLEED AIR FAIL, REPAIRED EVA TUBING LEFT I/B WING OPS CHECKED SYSTEM GOOD.
